need to know???
Posted 02 May 2008 - 03:37 PM
HELP- I AM SCARED THAT IT IS SOMETHING ELSE AND WOULD LOVE TO HEAR FROM SOMEONE THAT MIGHT HAVE EXPERIENCED THIS
Posted 02 May 2008 - 03:55 PM
Good Luck, and let us know how you are doing.
Posted 02 May 2008 - 04:24 PM
I have been almost continuously dizzy, motion sickness, and have vertigo. Am on week 2 of cold turkey withdrawal. After talking to a nutritionist yesterday, I started taking Omega 3 fish oil supplements - have taken three 1000mg tablets since yesterday - and have started feeling better. The improvement is almost immediate. Usually, my bouts of dizziness result in nausea and diarrhea, and those have also reduced since yesterday.
Have even been able to do housecleaning today, which is a first in two weeks, without getting dizzy and sweaty.
Hope this helps
Posted 02 May 2008 - 05:19 PM
Are you taking a GOOD Omega supplement? There really is a difference in quality. I too am taking Nordic Naturals, and they started helping right away, and even though I am 60 days out, I will continue to take them, so be sure that you are taking quality items to get the benefit.
I know this is scary, and it is frustrating. No one here can guarantee that what you are experiencing is withdrawal, and truly, if you are worried, I would see your doctor to be sure. Extra stress will not help how you feel.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users